World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 18, Issue 08 (September 2007)

No Access
TRIPLY-GRADED LINK HOMOLOGY AND HOCHSCHILD HOMOLOGY OF SOERGEL BIMODULES
  • Pages:869–885

https://doi.org/10.1142/S0129167X07004400

No Access
DISCONTINUOUS DUALITY THEOREM
  • Pages:887–893

https://doi.org/10.1142/S0129167X07004370

No Access
ON THE EIGENVALUES OF THE LAPLACIAN FOR LEFT-INVARIANT RIEMANNIAN METRICS ON S3
  • Pages:895–901

https://doi.org/10.1142/S0129167X07004382

No Access
WEAK PROPER ACTIONS ON SOLVABLE HOMOGENEOUS SPACES
  • Pages:903–918

https://doi.org/10.1142/S0129167X07004394

No Access
ABELIAN CONFORMAL FIELD THEORY AND DETERMINANT BUNDLES
  • Pages:919–993

https://doi.org/10.1142/S0129167X07004369